Association Journal of CSIAM
Supervised by Ministry of Education of PRC
Sponsored by Xi'an Jiaotong University
ISSN 1005-3085  CN 61-1269/O1

Chinese Journal of Engineering Mathematics ›› 2025, Vol. 42 ›› Issue (1): 13-31.doi: 10.3969/j.issn.1005-3085.2025.01.002

Previous Articles     Next Articles

Six Order Mixed Compact Difference Schemes for Convection Diffusion Reaction Equations

WANG Mingjing,  TIAN Fang   

  1. School of Mathematics and Statistics, Ningxia University, Yinchuan 750021
  • Received:2022-07-11 Accepted:2023-04-06 Online:2025-02-15 Published:2025-04-15
  • Contact: F. Tian. E-mail address: tianfsunny@126.com
  • Supported by:
    The National Natural Science Foundation of China (11902170); the Natural Science Foundation of Ningxia (2020AAC03059); the Key Research and Development Program of the Autonomous Region in 2024 (Special Projects for Talent Introduction) (2024YCZX0106).

Abstract:

For the variable coefficient convection-diffusion reaction equation, three sixth-order hybrid compact difference schemes are constructed. Firstly, the high-order difference approximation operator of high-order derivatives is derived based on Taylor series expansion. Then, by using the truncation error residual correction method and the original model equation, three sixth-order hybrid compact difference schemes for solving the convection-diffusion reaction equation are obtained. Finally, typical numerical examples are selected to conduct numerical experiments to verify the accuracy of the proposed schemes.

Key words: convection diffusion reaction equation, compact difference scheme, high accuracy

CLC Number: